# SDR ASAA2020110433493

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 23,421 hours, 7,473 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL, INTERMITTENT FAILURES, BUT WOULD FIX ITSELF AFTER 4TH FAILURE.   PERFORMED QRH PROCEDURE.  FMC SWITCH ON "BOTH ON RT" NO ISSUES WITH RT FMC.  GROUNDED-YES.  LT FMC HAD A PROGRAM FAULT.  RESET LT FMC COMPUTER, REF B737-900 FIM 34-61 TASK 807.  OPENED & CLOSED 1 CB.  LT FMC OPERATIONS CHECK OK.
